American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20\-XX) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Gregory A. Freiman. On finite subsets of nonabelian groups with small doubling. Proc. Amer. Math. Soc. 140 (2012) 2997-3002.
Abstract, references, and article information
View Article: PDF

[2] Delaram Kahrobaei and Elizabeth Vidaurre. Publicly Verifiable Secret Sharing Using Non-Abelian Groups. Contemporary Mathematics 582 (2012) 175-179.
Book volume table of contents
View Article: PDF

[3] Barry Mazur. How can we construct abelian Galois extensions of basic number fields?. Bull. Amer. Math. Soc. 48 (2011) 155-209. MR 2774089.
Abstract, references, and article information
View Article: PDF

[4] Kentaro Wada. On decomposition numbers with Jantzen filtration of cyclotomic $q$-Schur algebras. Represent. Theory 14 (2010) 417-434. MR 2652073.
Abstract, references, and article information
View Article: PDF

[5] David Fisher, Nets Hawk Katz and Irine Peng. Approximate multiplicative groups in nilpotent Lie groups. Proc. Amer. Math. Soc. 138 (2010) 1575-1580. MR 2587441.
Abstract, references, and article information
View Article: PDF

[6] Andrew Putman. A note on the abelianizations of finite-index subgroups of the mapping class group. Proc. Amer. Math. Soc. 138 (2010) 753-758. MR 2557192.
Abstract, references, and article information
View Article: PDF

[7] Koichiro Harada. On a theorem of Brauer and Wielandt. Proc. Amer. Math. Soc. 136 (2008) 3825-3829. MR 2425721.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1